# SDR SWAA2025081591054

- Difficulty date: July 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENER HOLE ON FLOORBEAM AT BS 986 LBL 44 WL 208.   EVALUATED CORROSION ON FASTENER HOLE ON FLOOR BEAM AT BS 986 LBL 44 WL 208. BLEND WAS .3'X.3'X.049'. DEPTH GAUGE ID ATS3189 DUE 12/2025. BLEND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 PARAGRAPH 4. H. (2) (B) FIGURE 103 DETAIL C. REMOVED DAMAGE ON FLOOR BEAM AT BS 986 LBL 44 WL 208 IAW SRM 53-70-51-2R-6 PARAGRAPH 2. K. (2) (A). HFEC INSPECTED CUT-OUT AREA IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  FABRICATED; LOCATED AND DRILLED; AND DEBURRED REPLACEMENT PARTS IAW SRM 51-40-05; SRM 53-70-51-2R-6 PARAGRAPH 2. TABLE 204 ALTERNATE 4. STRAP WAS FABRICATED FROM 7075-T6 .100' CLAD LOT# 1549259-4; ANGLE 7075TO .080' CLAD HFAB53-AN-011 LOT#1485397-1 HEAT TREATED PER CUSTOMER RO NO 860625-SWA JOB# 548082. FILLER FABRICATED FROM 7075-T6 .150' HFAB53-FL-011 LOT#1613056-1 CUSTOMER RO NO 1045436-SWA JOB# 584649. TREATED AND PRIMED IAW SRM 53-70-51-2R-6 PARAGRAPH 4. K. L. SHOT PEENED THE CUT EDGE WITH 100% COVERAGE IAW SOPM 20-10-03 PARAGRAPH 4. TABLE 2. CALIBRATED TOOL ID ATS2771 DUE 08/2025. INSTALLED REPAIR PARTS IAW SRM 51-40-02; SRM 53-70-51-2R-6 PARAGRAPH 4. TABLE 204. ALTERNATIVE 4.
